On the Fejér-F. Riesz inequality in L p

Yoram Sagher

Studia Mathematica (1977)

  • Volume: 61, Issue: 3, page 269-278
  • ISSN: 0039-3223

How to cite


Sagher, Yoram. "On the Fejér-F. Riesz inequality in $L^{p}$." Studia Mathematica 61.3 (1977): 269-278. <http://eudml.org/doc/218165>.

author = {Sagher, Yoram},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {269-278},
title = {On the Fejér-F. Riesz inequality in $L^\{p\}$},
url = {http://eudml.org/doc/218165},
volume = {61},
year = {1977},

AU - Sagher, Yoram
TI - On the Fejér-F. Riesz inequality in $L^{p}$
JO - Studia Mathematica
PY - 1977
VL - 61
IS - 3
SP - 269
EP - 278
LA - eng
UR - http://eudml.org/doc/218165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.